# SDR SIMA202108221002

- Difficulty date: August 21, 2021
- Submitted: August 22, 2021
- Operation: Air carrier
- Aircraft: N698CB
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500877
- Aircraft time: 39,629 hours, 34,583 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT OVER R/H WING INOP-C/A-RAR R/H OVERWING EMERGENCY LIGHT IAW EMB145 AMM 33-50-10
